논문KCI 등재
Sufficient Conditions for Solubility of Polynomials of the Form x6 − ax + b
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This article is an attempt to find a criterion of when a sixtic equation of the form x6 − ax + b = 0, with a, b 2 Z, is soluble. To do this we use Galois theory and a theorem by Frobenius. We state some different criteria of the coefficients, a and b, which make the sixtic soluble.
Abstract
This article is an attempt to find a criterion of when a sixtic equation of the form x6 − ax + b = 0, with a, b 2 Z, is soluble. To do this we use Galois theory and a theorem by Frobenius. We state some different criteria of the coefficients, a and b, which make the sixtic soluble.
관련 논문AI추천
Galois irreducible polynomials권미연, 이기석, 이지은대한수학회 · 대한수학회논문집2017 · 제32권 제1호ON THE GALOIS GROUP OF ITERATE POLYNOMIALS최은미한국수학교육학회 · 이론수학과 교직수학2009 · 제16권 제3호CYCLOTOMIC POLYNOMIALS OVER CYCLOTOMIC FIELDS김성두, 이준복대한수학회 · 대한수학회논문집2012 · 제27권 제3호Bachet equations and cubic resolvents우성식대한수학회 · 대한수학회논문집2013 · 제28권 제4호Cubic formula and cubic curves우성식대한수학회 · 대한수학회논문집2013 · 제28권 제2호IRREDUCIBILITY OF POLYNOMIALS AND DIOPHANTINE EQUATIONS우성식대한수학회 · 대한수학회지2010 · 제47권 제1호
이 간행물의 다른 논문 (9건)
Asymptotic behavior of number of cycles of dynamical systems in finite fieldsRobert Nyqvistpp. 1-6A new theorem on multidimensional generating relations and its applicationsM. G. Bin-Saad, M. A. Pathan, H. M. Srivastavapp. 7-22Foldings and retractions of manifolds and their fundamental groupsH. Rafat, M. El-Ghoul, M. Abu-Saleem, A. E. El-Ahmadypp. 31-38Exact solutions of rotating MHD flows using von-Mises coordinatesSiddabasappa, Y. Venkateshappa, B. Rudraswamypp. 39-51A comment to the paper A Note on q -Bernoulli numbers and polynomials ( J. Nonlinear Math. Phys. 13(2006), 315-322)김태균pp. 53-54
